Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1099 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2671    
    Printed71    
    Emailed0    
    PDF Downloaded163    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2006  |  Volume : 48  |  Issue : 2  |  Page : 128-129

Clozapine-induced cardiac failure


Kusumagiri Mental Health Centre, Kakkanad, Cochin 682030, Kerala, India

Correspondence Address:
Kuruvilla Thomas
Chief Psychiatrist, Kusumagiri Mental Health Centre, Kakkanad, Cochin 682030, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.31607

Rights and Permissions

A 73-year-old woman with dementia was given clozapine for treatment-resistant psychotic symptoms. Subsequently, she developed cardiac failure. Caution should be exercised when using clozapine, especially in the elderly.



[FULL TEXT] [PDF]*

        

Print this article         Email this article